MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-VAG INTERMEDIATE PPP

Medline Industries, LP MEDLINE; DBD-VAG INTERMEDIATE PPP
Catalog Number DYNJ54767D
Medical Device Problem Codes Fluid/Blood Leak (1250); Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "broken chloraprep stick in vaginal intermediate pack".
 
Additional Manufacturer Narrative
The account reported finding a preactivated chloraprep after the complaint described a broken chloraprep stick in a vaginal intermediate pack.A photo was provided for investigation and shows an unwrapped back table cover stained from the orange chloraprep solution, with the closed packaging and sponge also stained; finished good production records were reviewed and there were no line down situations, runs without approvals, deviations, or non-conformance reports that might have had an impact, and the finished good pack build confirmed the component is placed on top of the outer ring of the basin, which is full of components, and remains packaged.The reported problem was confirmed based on the photo, and the investigation found the component placement was not optimal but did not likely contribute to the defect on its own based on lack of trending.The likely root cause is mishandling at some point in the pack's lifecycle, though the specific point could not be determined; the component's placement could be changed to the inside of the basin for further protection, and supplier quality will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-VAG INTERMEDIATE PPP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nitish sandadi
three lakes drive
northfield, IL 60093--275
MDR Report Key50915302
Report Number1417592-2026-51989
Device Sequence Number5330464
Product Code OJF
UDI-Device Identifier40195327021109
UDI-Public40195327021109
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ54767D
Device Lot Number23FBN036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown